# SDR AWXA0000323

- Difficulty date: May 22, 2000
- Submitted: May 24, 2000
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 57,850 hours, 22,382 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7320 · Fuel Controlling System
- Part: Governor
- Part number: FFG021BH
- Part serial: 1944779
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 11,708 hours, 4,458 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 ENG SURGES FROM 1.4 TO 1.7 EPR ON CLIMB.  TURNED LIMITERS OFF, NO EFFECT.  REPLACED NR 1 ENG FUEL FLOW GOVERNOR, LK AND OPS CK GOOD.  TT 0068634 M+E=19-7320-9-0004.  RECOMMENDATION:  REMAIN OPEN PENDING REVIEW OF TEARDOWN REPORT,  NO HISTORY.
